How long should it take to wean off the medication as I want to do it properly? I was taking 125mg twice a day, am now down to once a day after 12 days. Is this too quick?
Not enough info supplied: How long were U taking it? Are U taking it for Seizures? Why are U stopping? Do you know that you cannot just stop taking it - even if U are going to another anti-seizure drug? U don't even say if you are using Primidone for Seizures AND it is used off label - meaning for other uses.
I will say this - the #1 most IMPORTANT side effect of withdrawal from Primidone is SEIZURES... and if you are taking it for seizures - this withdrawal may cause "another type" of seizure... not just the type of seizures you may be taking it for...
Primidone breaks down in your body as phenobarbital, a barbiturate; thus you have to sssllllooooowwwllllllyyyy withdrawal - even if you are going onto another med in the same family. Fuzzy head is just the beginning...
PLEASE CALL YOUR DOC!
- Primidone Information for Consumers
- Primidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Primidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2009 • 1 answer
Posted 26 Nov 2011 • 2 answers
Posted 23 Feb 2014 • 1 answer
Posted 7 Oct 2015 • 1 answer
Posted 2 Feb 2016 • 0 answers